I haven't posted before but find this a wonderful site. I had invasice duct carcinoma diagnosed in August this year, but fortunately had a lumpectomy and the cancer hadn't spread to my lymph nodes, so I have been very lucky.
I have two weeks before I finish radiotherapy, and as my cancer is estrogen positive, I am to begin a five year course of Arimidex. I realise this is something I must do but it appears there are a lot of side effects, the main one that concerns me is weight gain as I have made a very conscious effort to lose 18kgs over the last four months and have about another 15 kgs to go.
This may seem strange to some people that I should be so concerned about this side effect, but I have found that my "diet" has been the only thing I have had any control over since my diagnosis, and to me, the side effect of perhaps putting on weight is of great concern to me.
I realise that I should be very grateful that my pathology was excellent and believe me I am, but this side effect is a worry to me, and I realise it may not even happen, but I am just seeking some advice and hope someone can help me.
I am a newby, but don't really feel I have anyone to talk to that might understand.